# SDR AALA202506277486

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N303RG
- Make and model: Boeing 737-8
- Aircraft serial: 44448
- Aircraft time: 17,026 hours, 6,370 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain
- Condition: Leaking
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY TYPE SMELL VERY STRONGLY FELT AT FLIGHT DECK AND GALLEY, ONE AREA. POSSIBLY COME FROM THE LAVATORY. FOUND EVIDENCE OF AN OLD LAVATORY LEAK UNDER FORWARD LAVATORY FROM BS 294.5 TO BS 312. REMOVED AND CLEANED DRAIN TRAY IN E+E COMPARTMENT, CLEANED LAVATORY FLOOR BEHIND TOILET, NO FURTHER LEAKS FOUND
